Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from an RN concerning an 18 year old female patient with allergies to penicillin and morphine who on an unspecified date was vaccinated with her first dose of Gardasil (yeast). Concomitant therapy included Midrin. The patient was " a little lightheaded" during the first injection. On 05 Dec 2006 the patient was vaccinated with her second dose of Gardasil vaccine (yeast), lot # 653937/0637F. She developed syncope less than 10 minutes after the second injection was given. Her blood pressure dropped and she did not awake for 15 minutes. The patient was sent to the emergency room, and the nurse reported she was not sure if she recovered. Additional information has been requested.In follow up it was reported that the patient "felt faint" and that the patient "did faint" after her first injection with GRDASIL. The following significant reaction to GRDASIL was reported after her second injection: the patient began hyperventiling, complaining of headache, nausea, and feeling hot. She covered her eyes and was not answering questions, only nodding. There was no history of panic attacks, however she had been seen by another physician earlier that week and prescribed acetaminophen (+) dichloralphenazone(+) isometheptene mucate for migraine headache. She was lying down on the exam room table and was provided with a cool pack, cold juice, blanket and dark room. The nurse tool vital signs (see blood pressure measurements in laboratory data section). Her symptoms appeared to resolve and she "feel asleep?", but then apparently awoke in another panic and had a repeat of the same symptoms, worse then before. After attempts to calm the patient/stabilizing in the office failed, the decision was made to her go tot the ER for further evaluation. There was no evidence of anaphylaxis. The patient was reported as recovered from feeling hot, headache, hyperventilation, and nausea on 05-DEC-2006. Assessment of patient on 05-DEC-2006 included adverse effects of drug and panic disorder. Additional information not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166